# SDR CKSA97279

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE A FIRE DETECTOR LOOP FLUCTUATING FULL SCALE.  TRANSFERRED TO DMI NR 242 IAW MEL 26-2 CAT C, PLACARDS INSTALLED.  REPAIRED BROKEN WIRE AT A-SYSTEM LOOP AT CANNON PLUG, OPS CHECK NORMAL IAW B747 26-11-00.  THIS CLEARS DMI 242.
